Group classification of systems of first-order linear differential
Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 155-159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_1_a37,
author = {Yu. A. Chirkunov},
title = {Group classification of systems of first-order linear differential},
journal = {Doklady Akademii Nauk},
pages = {155--159},
year = {1990},
volume = {314},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a37/}
}
Yu. A. Chirkunov. Group classification of systems of first-order linear differential. Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 155-159. http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a37/